On a problem of Pillai with Fibonacci numbers and powers of $2$ (bibtex)
by Mahadi Ddamulira, Florian Luca, Mihaja Rakotomalala
Reference:
Mahadi Ddamulira, Florian Luca, Mihaja Rakotomalala, On a problem of Pillai with Fibonacci numbers and powers of $2$, Proc. Indian Acad. Sci. (Math. Sci.), 127(3), 411-421, (2017).
Bibtex Entry:
@article{DdamuliraLucaRakotomalala:2017,
 Author = {Ddamulira, Mahadi and Luca, Florian and Rakotomalala, Mihaja},
 Title = {{O}n a problem of {P}illai with {F}ibonacci numbers and powers of $2$},
 Journal = {Proc. Indian Acad. Sci. (Math. Sci.)},
 Year = {2017},
 xxMonth = {June},
 xxDay = {01},
 Volume = {127},
 Number = {3},
 Pages = {411-421},
 xxIssn = {0973-7685},
 Doi = {10.1007/s12044-017-0338-3},
 Arxiv = {1707.07229},
 Mrnumber = {3660342},
 xxUrl = {https://doi.org/10.1007/s12044-017-0338-3} 
}